MathSciNet Relay Station
MathSciNet bibliographic data
MR1461954 82C40 (45K05 76P05)
Pulvirenti, Ada; Wennberg, Bernt A Maxwellian lower bound for solutions to the Boltzmann equation. Comm. Math. Phys. 183 (1997), no. 1, 145–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement